Zur Differentialrechnung in limitierten Vektorräumen


Binz, Ernst ; Meier-Solfrian, Walter


Document Type: Article
Year of publication: 1967
The title of a journal, publication series: Commentarii Mathematici Helvetici
Volume: 42
Issue number: 1
Page range: 285-296
Place of publication: Zürich
Publishing house: EMS Publ. House
ISSN: 0010-2571
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Meier-Solfrian, Walter (1967) Zur Differentialrechnung in limitierten Vektorräumen. Commentarii Mathematici Helvetici Zürich 42 1 285-296 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item